# SDR UALA2013041902712

- Difficulty date: April 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,766 hours, 16,442 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 332153012
- Part serial: 447
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEV PCU EICAS WON'T CLEAR.   HARD FAULT ELEVATOR PCU.  FOUND OUTBOARD PCA AT FAULT.  REMOVED AND REPLACED LT OB ELEVATOR.
